A.C. – Pennsylvania
Describe the symptoms and the timeline of the reaction.
Against my better judgment I got the Pfizer shot. It was with much hesitation and fear in all honesty. I received my 2nd dose on the 7th of July and on the 8th of July I thought for sure something was wrong. I had hard flutters and light headedness, along with losing my breath and just being exhausted. But the 9th I was scared. I hadn't slept for more than a few hours in days and I was afraid I might have a heart attack. At first it would come and go but by the 14th I went to the urgent care to get checked out. They did an ekg, doctor said looked like an rbbb. I was sent for blood work to the hospital. My D dimer, white blood cell count and protein levels were so elevated I was processed and seen by a doctor. At the hospital I got the news that the right side of my heart was ""sprained"" and had some swelling. After weeks of tests and different medications, heart monitors, stress tests etc I was told I have tricuspid regurgitation. I had over 290 ""episodes"" during my heart monitor period. I'm still on this journey to answers and have learned some things that make it worse. I have to be more than hydrated, no caffeine and regular exercise. When I rest is when it's the scariest. I'm hopeful for answers and a solution in the next coming days with my cardiologist appointment. I will continue to pray for anyone having health problems or that have lost loved ones due to (or thought to be due to) receiving a vaccine.
-A.C. - Pennsylvania"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.